MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION BIPAP AUTOSV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION BIPAP AUTOSV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DSX900T11C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Dyspnea (1816); Myocardial Infarction (1969); Loss of Vision (2139); Coma (2417); Low Oxygen Saturation (2477); Nodule (4551); Sleepiness/Drowsiness/Somnolence (4850)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles in the air path.The manufacturer received information alleging the patient was hospitalized for 10 days and was not able to breathe.It is unknown why the patient had a hard time breathing.The patient reports having low oxygen and couldn't sleep because of the sleep apnea.The patient reports driving off the road due to falling asleep.The patient reports nodules on lungs, had two heart attacks with one massive heart attack occurring two years ago.Due to this, the patient went into a coma.The patient reports they lost eyesight in their right eye.The patient's white blood cell count is now 11 and has cancer.The allegation of cancer was captured in report 2518422-2024-29095 that was previously submitted.The patient reported using an ozone based disinfection device 4 or 5 years ago for 2 or 3 months.The patient believes the device is quietly killing him.The patient reports they had five philips devices and has two devices now.One device was sent back to persante, one he believes he threw away and he does not know who has the third one.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
During internal review, it was determined that a duplicate report was previously submitted for this event under mfr 2518422-2024-101196.That submission was entered in error and should not be considered a separate or additional event.The current report mfr 2518422-2021-04191 reflects the accurate and intended submission for this complaint.No new information or new incident occurred; this correction is to clarify and remove the unintended duplicate report.

Brand Name
DREAMSTATION BIPAP AUTOSV
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key20328025
Report Number2518422-2024-101196
Device Sequence Number7782763
Product Code MNS
UDI-Device Identifier00606959045385
UDI-Public00606959045385
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDSX900T11C
Device Catalogue NumberDSX900T11C
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age67 YR
Patient SexMale